# SDR SWAA012405

- Difficulty date: August 26, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 70,145 hours, 78,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EXIT LIGHT PER MM.
